# SDR 98FDEA00360

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO GROOVE WORN INTO INSIDE OF STR 26L STA 485.  BLENDED DAMAGE, INSIDE STR, INSTALLED STR SPLICE PER SRM 53-10-3.
